# SDR DALA1302850684

- Difficulty date: December 31, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME AT DOOR CLOSE ASSIST HANDLE ON AFT SIDE IS CORRODED.  REPAIRED IAW ERA 507880-14, REV ORIG DURING HMV.
